# SDR GLBA2015070100525

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 37,808 hours, 45,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50420033159
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE FRAME AT FS 107 BY STRINGER 8L, PROTRUDING OUT OF RIVET ON EITHER SIDE, .25" IN LENGTH.   REPAIRED  IAW EO 15-1900-53-007.    MAJOR REPAIR.
